# SDR UPS804645

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5772850
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT DALFORT FOR C-CHECK, MAINTENANCE FOUND FS 380 BELT FRAME FLOOR SUPPORT ANGLE CRACKED AT LONGERON 33R.  WELDED CRACK PER UPS 10225.
